Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Patches and pimples on face. Have withdrawals from medication. Using momate, nadoxin, concotin. Suggest?

hi doctor,

I'm 31years(F) old with good skin & good fitness levels. A year ago due to dry skin condition I was recommended to use momate&nadoxin as a combination. Since, I got great results I continued applying this concoction every night. A month ago I started getting rashes on my face & was told by another dermatologist to stop momate immediately.
Like many people im having severe withdrawal symptoms of momate. Tight, patched skin with tiny pimples in patches over the face. I've received the following medication from the current dermatologist : doxy 100g tabs - twice a day for 15days. Top metro gel application in the night, suncros aqua gel daytime & cetaphil cleansing lotion to wash my face. Please do tell me if this will work on me. Also how long will it take for this to subside with the medication given.I'm very scared about this reaction on my face since I've always had clear good skin.
Please Help at the earliest....
Asked On : Mon, 8 Apr 2013
Answers:  1 Views:  313
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
All the symptoms that you are developing are very common and well known to develop in people who have been on topical steroids for long term...So firstly, be patient..It will take somtime before your skin returns back to normal,,,,erythema, acne like lesions, photosensitivity and itching over face are all very common problems that develop on long term use of steroids...Just follow the present prescription that you have got from a dermatologist...It will be of help to you....

Hope it helps
Dr Geetika Paul
Answered: Wed, 10 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor